# SDR DLM88040276

- Difficulty date: March 28, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 38,091 hours, 30,047 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PASSING THRU 10,000 MSL NOTICED ELECTRICAL ODOR, NO SMOKE OR  HAZE NOTED.  PERFORMED DUCT BURNOUT AND INSPECTED AIRCRAFT.
